Nurofen 200 mg Caplets- 24 Pack Ibuprofen

£3.39
24 | £1.41 per 10
2267381

Nurofen 200 mg Caplets are used for pain relief. Please scroll down to see active ingredients.
See details below, always read the label

Suitable for: Adults and children 12 years and over.
Active ingredients: Ibuprofen.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For rapid relief from

  • Migraine - Headache  
  • Backache  
  • Period pain  
  • Dental pain  
  • Neuralgia  
  • Rheumatic pain  
  • Muscular pain  
  • Non serious arthritic pain  
  • Cold and flu symptoms  
  • Feverishness  

Suitable for

Adults and children 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration and short term use only.

Adults and children over 12 years : Take 1 or 2 caplets with water, up to three times a day as required.

Leave at least 4 hours between doses.

Do not exceed 6 caplets in 24 hours.

Do not give to children under 12 years.

If symptoms persist or worsen, if new symptoms occur , or if the product is required for more than 10 days, consult a doctor.

Warning: Do not exceed stated dose.

Hazards and Cautions

Keep all medicines out of the reach and sight of children.

Do not take if you

  • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding

  • Are allergic to ibuprofen, to any of the ingredients , or to aspirin or other painkillers

  • Are taking other NSAID pain killers or aspirin with a daily dose above 75mg

Speak to a pharmacist/doctor before taking if you:

  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems

  • are a smoker

  • are pregnant

Storage

Do not store above 25°c.

Store in the original pack.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen.

Ingredients

Active Ingredients: Ibuprofen

Also contains: Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurylsulphate, Macrogol, Black Ink, (Contains - Shellac, Iron Oxide Black, E172 and propylene Glycol).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.